# SDR ASAA1159690

- Difficulty date: May 25, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 3,962 hours, 1,266 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE AT 380 AIRSPEED DECREASED AND INCREASED SIGNIFICANTLY WITH NO AUTOTHROTTLE RESPONSE (ISA 1) (NO TURBLUANCE) OPTIMUM CRUISE ALTITUDE 388 THE AUTOTHROTTLES FUNCTIONED CORRECTLY IN ALL OTHER PHASES OF FLIGHT.  COULD NOT DUPLICATE DEFECT.  NO FAULTS LISTED LAST 15 LEGS IN A/T FAULT HISTORY.  ACCOMP A/T CURRENT STATUS TEST SEVERAL TIMES.  CHECK OK, NML REF MM:22 31 00.  ALSO PRECAUTIONARY CHECK HGS FAULT FLT HISTORY & DFCS FLT FAULT REVIEW FOR RELATED FLT LEG ALL SHOW NO FAULTS REF SMM:34 36 00 & FIM:22 11/801.
